# SDR CALA2017120804354

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 88,703 hours, 21,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WITH OVHD PNL SW IN ARMED POS, UNARMED LIGHT ON AND MSG DISPLAYED PERFORMED OPERATIONAL TEST PER MM33-51-00-715-044. ALL SWITCH POSITIONS CHECKED GOOD PER THE MM. OK TO CONTINUE.
